A QUALITATIVE ANALYSIS OF AN A Β-MONOMER MODEL WITH INFLAMMATION PROCESSES FOR ALZHEIMER'S DISEASE Article Ciuperca I., Pujo-Menjouet L., Matar-Tine L., Torres N., Volpert V. Royal Society Open Science. Vol. 11. 2024.
MODELING THE INFLUENCE OF LOCKDOWN ON EPIDEMIC PROGRESSION AND ECONOMY Article Mozokhina Anastasia, Popravka Ivan, Saade Masoud, Volpert Vitaly Mathematics. MDPI AG. Vol. 12. 2024. 3106 p.
VIRAL INFECTION SPREADING IN CELL CULTURE WITH INTRACELLULAR REGULATION Article Bessonov Nikolay, Bocharov Gennady, Mozokhina Anastasiia, Volpert Vitaly Mathematics. MDPI AG. Vol. 11. 2023. 1526 p.
MODELING OF VIRAL INFECTION WITH INFLAMMATION Article Mozokhina Anastasia, Ait Mahiout Latifa, Volpert Vitaly Mathematics. MDPI AG. Vol. 11. 2023. 4095 p.
SOLVABILITY OF SOME SYSTEMS OF INTEGRO-DIFFERENTIAL EQUATIONS IN POPULATION DYNAMICS DEPENDING ON THE NATALITY AND MORTALITY RATES Article Volpert Vitaly, Vougalter Vitali Arnold Mathematical Journal. 2023.
BISTABILITY AND DAMPED OSCILLATIONS IN THE HOMOGENEOUS MODEL OF VIRAL INFECTION Article Tokarev A.A., Rodin N.O., Volpert V.A. Computer Research and Modeling. Institute of Computer Science. Vol. 15. 2023. P. 111-124
COMBINING COMPUTATIONAL MODELLING AND MACHINE LEARNING TO IDENTIFY COVID-19 PATIENTS WITH A HIGH THROMBOEMBOLISM RISK Article Bouchnita Anass, Mozokhina Anastasia, Nony Patrice, Llored Jean-Pierre, Volpert Vitaly Mathematics. MDPI AG. Vol. 11. 2023. 289 p.
AN AGE-DEPENDENT IMMUNO-EPIDEMIOLOGICAL MODEL WITH DISTRIBUTED RECOVERY AND DEATH RATES Article Volpert Vitaly, Ghosh Samiran, Banerjee Malay Journal of Mathematical Biology. Springer Verlag. Vol. 86. 2023.
PHARMACOKINETIC/PHARMACODYNAMIC MODEL OF A METHIONINE STARVATION BASED ANTI-CANCER DRUG Article Volpert V., Eymard N., Bessonov N., Kurbatova P., Gueyffier F., Nony P. Medical & Biological Engineering & Computing. 2023.
EXISTENCE OF SOLUTION OF A FREE BOUNDARY PROBLEM FOR REACTION-DIFFUSION SYSTEMS Article Younes G.A., El Khatib N., Volpert V.A. Современная математика. Фундаментальные направления. Федеральное государственное автономное образовательное учреждение высшего образования Российский университет дружбы народов (РУДН). Vol. 68. 2022. P. 716-731
EXISTENCE OF SOLUTIONS FOR A NONLOCAL REACTION-DIFFUSION EQUATION IN BIOMEDICAL APPLICATIONS Article Leon C., Kutsenko I., Volpert V. Israel Journal of Mathematics. Hebrew University Magnes Press. Vol. 248. 2022. P. 67-93
MATHEMATICAL MODELING OF RESPIRATORY VIRAL INFECTION AND APPLICATIONS TO SARS‐COV‐2 PROGRESSION Article Ait Mahiout Latifa, Bessonov Nikolai, Kazmierczak Bogdan, Volpert Vitaly Mathematical Methods in the Applied Sciences. John Wiley and Sons Ltd. Vol. 46. 2022. P. 1740-1751
AN EPIDEMIC MODEL WITH TIME-DISTRIBUTED RECOVERY AND DEATH RATES Article Ghosh S., Volpert V., Banerjee M. Bulletin of Mathematical Biology. Springer. Vol. 84. 2022.
STABILITY ANALYSIS OF A DELAYED IMMUNE RESPONSE MODEL TO VIRAL INFECTION Article Boudchich F., Volpert V., Aboulaich R., El Karkri J. Differential Equations and Dynamical Systems. Springer. 2022.
VIRUS REPLICATION AND COMPETITION IN A CELL CULTURE: APPLICATION TO THE SARS-COV-2 VARIANTS Article Mozokhina A., Tokarev A., Volpert V., Ait Mahiout L. Applied Mathematics Letters. Elsevier Ltd. Vol. 133. 2022.